• 77 Citations
  • 5 h-Index
1985 …2019
If you made any changes in Pure these will be visible here soon.

Research Output 1985 2019

  • 77 Citations
  • 5 h-Index
  • 50 Article
  • 5 Conference contribution
Article
6 Citations (Scopus)

A method of constructing selection networks with O(log n) depth

Jinbo, S. & Maruoka, A., Aug 1996, In : SIAM Journal on Computing. 25, 4, p. 709-739 31 p.

Research output: Contribution to journalArticle

Classifiers
Classifier
Expander
Classify
Arbitrary

A Method of Constructing Selection Networks with O(log n)Depth "jointly worked"

Jinbo, S., 1996, In : SIAM Journal on Computing.. 25, 4, p. 709-739 31 p.

Research output: Contribution to journalArticle

Approximation of the size of the union

Jinbo, S. & Maruoka, A., Jun 1996, In : Systems and Computers in Japan. 27, 6, p. 11-23 13 p.

Research output: Contribution to journalArticle

Union
Approximation
Worst Case Error
(0, 1)-matrices
Relative Error
17 Citations (Scopus)

Decidability of the equivalence problem for finitely ambiguous finance automata

Hashiguchi, K., Ishiguro, K. & Jinbo, S., 2002, In : International Journal of Algebra and Computation. 12, 3, p. 445-461 17 p.

Research output: Contribution to journalArticle

Equivalence Problem
Decidability
Ambiguous
Finance
Automata
4 Citations (Scopus)

Equivalence of regular binoid expressions and regular expressions denoting binoid languages over free binoids

Hashiguchi, K., Sakakibara, N. & Jinbo, S., Jan 30 2004, In : Theoretical Computer Science. 312, 2-3, p. 251-266 16 p.

Research output: Contribution to journalArticle

Regular Expressions
Algebra
Mathematical operators
Equivalence
Concatenation
31 Citations (Scopus)

Expanders obtained from affine transformations

Jinbo, S. & Maruoka, A., Dec 1987, In : Combinatorica. 7, 4, p. 343-355 13 p.

Research output: Contribution to journalArticle

Expander
Bipartite Graph
Affine transformation
Linear algebra
Discrete Fourier transforms

Expanders Obtained from Affine Transformations "jointly worked"

Jinbo, S., 1987, In : Combinatorica. 7, p. 4-4 1 p.

Research output: Contribution to journalArticle

Finite codes over free binoids

Jinbo, S., 2002, In : Journal of Automata, Languages and Combinatorics. Vol.7, p. 505-518 14 p.

Research output: Contribution to journalArticle

Formal Languages over Free Binoids

Jinbo, S., 2000, In : Journal of Automata, Languages and Combinatorics. Vol.5, No.3, p. 219-234 16 p.

Research output: Contribution to journalArticle

Formal Languages over Free Binoids "jointly worked"

Jinbo, S., 2000, In : Journal of Automata, Languages and Combinatorics. 5, 3, p. 219-234 16 p.

Research output: Contribution to journalArticle

Modified RSA cryptosystems over bicodes

Jinbo, S., 2003, In : Advances in Algebra (Proceedings of the ICM Satellite Conferencein Algebra and Related Topics). ISBN9812382607, p. 377-389 13 p.

Research output: Contribution to journalArticle

Non-Expanding Sequences of Linear Transformations "jointly worked"

Jinbo, S., 1985, In : The Transactions of IECE of Japan D. 68, p. 6-6 1 p.

Research output: Contribution to journalArticle

n次元立方体の線形配置のコストについて (共著)

Jinbo, S., 1998, In : 電子情報通信学会技術研究報告. COMP97, 102, p. 121-128 8 p.

Research output: Contribution to journalArticle

On Evaluation of the Size of Unions by the Principle of Inclusion and Exclusion "jointly worked"

Jinbo, S., 1991, In : Default journal. COMP91, p. 54-54 1 p.

Research output: Contribution to journalArticle

On Relationship between E-biased Random Variables and E-dependent Random Variables "jointly worked"

Jinbo, S., 1993, In : Default journal. 833, p. 42-52 11 p.

Research output: Contribution to journalArticle

On the costs of division of a hypercube into two parts "jointly worked"

Jinbo, S., 1999, In : Technical Report of IEICE. COMP98, 75, p. 25-32 8 p.

Research output: Contribution to journalArticle

On the costs of linear layouts of n-cubes "jointly worked"

Jinbo, S., 1998, In : Technical Report of IEICE. COMP97, 102, p. 121-128 8 p.

Research output: Contribution to journalArticle

On the Intervals Between Indentical Points on Eulerian Trails "jointly worked"

Jinbo, S., 1999, In : RIMS Kokyuroku. 1106, p. 25-36 12 p.

Research output: Contribution to journalArticle

On the relationship between the diameter and the size of a boundary of a directed graph

Jinbo, S. & Marouka, A., Jun 10 1994, In : Information Processing Letters. 50, 5, p. 277-282 6 p.

Research output: Contribution to journalArticle

Directed graphs
Directed Graph
Sorting
Sorting Networks
Random number

On the relationship between ε-biased random variables and ε-dependent random variables

Jinbo, S. & Maruoka, A., Jul 12 1994, In : Information Processing Letters. 51, 1, p. 17-23 7 p.

Research output: Contribution to journalArticle

Dependent Random Variables
Random variables
Biased
Random variable
Independent Random Variables

On the Shapes of Vertex Subsets of Hypercubes That Minimize Their Boundary "jointly worked"

Jinbo, S., 2000, In : RIMS Kokyuroku. 1166, p. 109-117 9 p.

Research output: Contribution to journalArticle

9 Citations (Scopus)

Regular binoid expressions and regular binoid languages

Hashiguchi, K., Wada, Y. & Jinbo, S., Jul 28 2003, In : Theoretical Computer Science. 304, 1-3, p. 291-313 23 p.

Research output: Contribution to journalArticle

Formal languages
Regular Expressions
Regular Languages
Scientific notation
Formal Languages

Selection Networks with 8nlog2n Size and O(log n)Depth "jointly worked"

Jinbo, S., 1990, In : Default journal. COMP90, p. 42-42 1 p.

Research output: Contribution to journalArticle

Selection Networks with 8n log2 n Size and O(log n)Depth "jointly worked"

Jinbo, S., 1991, In : Default journal. 754

Research output: Contribution to journalArticle

Strategy for Five in a Row on small boards

Jinbo, S., 2014, In : 京都大学数理解析研究所講究録. 1915, p. 22-25 4 p.

Research output: Contribution to journalArticle

The Eulerian Recurrent Lengths of Complete Graphs

Jinbo, S., 2012, In : 京都大学数理解析研究所講究録. 1809, p. 17-23 7 p.

Research output: Contribution to journalArticle

The quest for the eulerian recurrent lengths of complete bipartite graphs and complete graphs

Jinbo, S., 2014, In : Advanced Science Letters. 20, 10-12, p. 2328-2333 6 p.

Research output: Contribution to journalArticle

Complete Bipartite Graph
Complete Graph
Networks (circuits)
Integer
Less than or equal to

アルゴリズムの非確率化と制限付き独立性 (共著)

Jinbo, S., 1995, In : 電子情報通信学会論文誌D-Ⅰ. J78-D-Ⅰ, 3, p. 277-288 12 p.

Research output: Contribution to journalArticle

オイラー小道上の同一点間の間隔について (共著)

Jinbo, S., 1999, In : 京都大学数理解析研究所講究録. 1106, p. 25-36 12 p.

Research output: Contribution to journalArticle

ハイパーキューブの二分割コストについて (共著)

Jinbo, S., 1999, In : 電子情報通信学会技術研究報告. COMP98, 75, p. 25-32 8 p.

Research output: Contribution to journalArticle

包除原理による和集合のサイズの評価について (共著)

Jinbo, S., 1994, In : 電子情報通信学会論文誌D-Ⅰ. J77-D-Ⅰ, 8, p. 539-547 9 p.

Research output: Contribution to journalArticle

和集合のサイズの近似評価について (共著)

Jinbo, S., 1995, In : 電子情報通信学会論文誌D-Ⅰ. J78-D-Ⅰ, 3, p. 289-301 13 p.

Research output: Contribution to journalArticle

拡張グラフを構成しない線形変換の族について (共著)

Jinbo, S., 1985, In : 電子通信学会論文誌D. 68, p. 6-6 1 p.

Research output: Contribution to journalArticle

疑似平方数に基づいた素数判定アルゴリズム

Jinbo, S., 2012, In : 京都大学数理解析研究所講究録. 1809, p. 65-72 8 p.

Research output: Contribution to journalArticle